# SDR IXXA06SMN010S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Zone 100
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, EXTERNAL FUSELAGE LT AFT HEAT EXCHANGER RT LWR CORNER HAS NON STANDARD REPAIR.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05582 DATED 12-23-05 SEMAN DWG NR ED-4131 DATED 12-20-05, ED SEMAN NR 2005 1436 DATED 12-23-05. REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-20D. REMOVED DAMAGED SECTION IAW SEMAN DWG  ED-4131. PERFORMED NDT INSP. IAW DC8 NDT SPM PART 06-10-01-001 FAB`D REPAIR DOUBLER  + REPAIR TRIPLER + FILLER IAW SEMAN DWG  ED-4131 CLEANED TREATED; PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 INSTALLED REPAIR PARTS IAW SEMAN DWG  ED-4131, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
